# SDR SIMA973652

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 012
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: D228980003
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4065 - AT GEAR UP CREW NOTED RT MAIN GEAR IND REMAINED IN AN UNLOCK IND ON BOTH PANELS.  GEAR WAS RECYCLED BUT IND PERSISTED.  CREW RETURNED TO ORD.  NO FURTHER INCIDENTS WAS REPORTED.  REMOVED AND INSTALLED RT MLG ACTUATOR.  PERFORMED LANDING GEAR EXTENSION/RETRACTION SATISFACTORILY AND RETURNED A/C TO SERVICE.  (M)
